# SDR AALA201709139008

- Difficulty date: September 12, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 40,579 hours, 29,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FOR PERIODIC SERVICE CHECK WILL NOT TEST.  RESET THE POWER SUPPLY' FOR FOWARD & AFT EMERGENCY LIGHTS. OPS TESTED GOOD.
